# SDR 2005UALA01358

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 26,806 hours, 3,538 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Mid Lav Wall
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAV WALL EMERGENCY LIGHT INOP.  RESECURED EMERGENCY LIGHT CONNECTION.
